# SDR HALA201202180006

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 98,481 hours, 18,660 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU DISPLAYED "APU FAULT" AND APU AUTO SHUTDOWN DURING VERIFICATION FLIGHT, VERIFICATION FAILED.  BITE CHECKED ECU, FOUND "AUTO SHUTDOWN GEN FILTER" ACCOMPLISHED FIM 49-11-00, CHECKED GOOD.  AS A PRECAUTION, REPLACED OIL PRESSURE AND SCAVENGE FILTER ALSO GENERATOR FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 49-27-15, OPS CHECKED GOOD.
